# SDR PCAA0110126

- Difficulty date: October 17, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 27,400 hours, 30,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85311420
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A LEVEL INSPECTION RIGHT NOSE GEARWELL Z MEMBER FOUND CRACKED AT STATION X97 & X109. REPAIRED BY INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-1676 AND DER CALLAHAN REPAIR SERVICES DRAWING #CAS AAL23. AIRCRAFT RETURNED TO SERVICE.
